Quantal distribution functions in non-extensive statistics and an early universe test revisited

Articles > Article · 1999

Authors: Uğur TIRNAKLI, DF TORRES

PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, Journal Indexed in SCI Expanded, International, 1999, vol 268, pp 225-230

DOI: 10.1016/s0378-4371(99)00048-5

Summary

Within the context of nonextensive thermostatistics, we use the factorization approximation to study a recently proposed early universe test. A very restrictive bound upon the non-extensive parameter is presented: \q - 1\ < 4.01 x 10(-3). This new result is found to be very close to the existing bound which was obtained from the asymptotic approach of Tsallis et al. (C) 1999 Elsevier Science B.V. All rights reserved.

View details